# SDR SWIA2020021848678

- Difficulty date: January 20, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER PIECE AT STRINGER 20L BETWEEN FS280.00 AND FS295.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 2/14/2020   INSTALLED NEW SERVICEABLE STRINGER REPAIR P/N# RNC C804131661-001-2 BETWEEN FS280.00 - FS295.00 AT STGR 20L REF BOMBARDIER NCR, CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECK GOOD.
